# SDR Y2GR2014102900637

- Difficulty date: October 29, 2014
- Submitted: October 29, 2014
- Operation: General aviation
- Aircraft: N735MC
- Make and model: Cessna 182Q
- Aircraft serial: 18265523
- Aircraft time: 3,400 hours
- Engine: Cont O470U
- Engine time: 1,430 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA47006LA20P
- Part serial: 476LE07801
- Condition: Cracked
- Location: Engine
- Part time: 1,430 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDERS WERE REMOVED FOR LOW COMPRESSION.  VISUAL INSPECTION FOUND THREE CYLINDERS LEAKING AROUND THE HEAD TO BARREL THREADS.
